# SDR AWXA200400946

- Difficulty date: August 15, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF RT AFT SHEAR PLATE BETWEEN FR 69 AND FR 70, STR 24 RT.  MAINTENANCE REMOVED CORRODED RT AFT SHEAR PLATE FROM FR 69 TO FR 70, STR 24 RT; FABRICATED A NEW REPLACEMENT SHEAR PLATE, AND INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
